# SDR 2007FA0000599

- Difficulty date: June 16, 2007
- Submitted: July 6, 2007
- Operation: General aviation
- Aircraft: N4446Y
- Make and model: Grob G103ATWINII
- Aircraft serial: 3825
- Aircraft time: 2,650 hours
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 103B4411
- Condition: Fractured
- Location: Cockpit
- Part time: 2,650 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

ON SECOND FLT OF DAY, & WHILE STILL ON AERO-TOW, PILOT WHO WAS FLYING FROM THE REAR SEAT WITH A NON-PILOT PASSENGER IN FRONT,  NOTICED THAT IT REQUIRED APPROXIMATELY 20 DEGREES OF RT-STICK CORRECTION TO MAINTAIN LEVEL FLT. PILOT ALSO OBSERVED AILERONS TO BE IN A NEUTRAL POSITION WITH THIS RT-STICK CORRECTION. PILOT RELEASED FROM TOW, & RETURNED TO AIRPORT & EXECUTED A SUCCESSFUL, UNEVENTFUL LANDING USING MINIMAL, LIGHT CONTROL STICK INPUTS. POST FLT INSPECTION OF AFT CONTROL STICK REVEALED CONTROL COLUMN BASE UNIT TUBING STUB OVER WHICH DETACHABLE REAR CONTROL STICK MOUNTS, TO BE FRACTURED, APPROXIMATELY 80 PERCENT OF ITS TOTAL CIRCUMFERENCE. IT REQUIRED ONLY MINIMUM FURTHER (BENDING) OF THE CONTROL STICK TO AC
